Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Feeling weakness, short of breath, chest heaviness during intercourse. Lack of erection. Need help

I have been having issues with getting weak, lightheaded, short of breath, and sometimes a heavy feeling in my chest during even the most minuscule activities during sex.. anymore than a minute or two of me doing all the work and i have to stop.. my penis even starts to go limp as if i m not getting proper blood flow or oxygen to the brain or something. yet i can work all day or walk/jog on a treadmill for hours with out feeling tired.. any ideas?
Asked On : Sat, 7 Jul 2012
Answers:  1 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your situation. You might need to have a cardiology check up to get a baseline functioning of your heart. If that turns out normal you will have to visit with a psychiatrist with the results. I believe that you are having problems with erectile dysfunction that can be treated effectively with medications. The phosphodiesterase-5 inhibitors or PDE-5 Inh are a class of medications that are helpful with the same. I hope this helps.

Take care and have a lovely day!
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor